Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Affine Hecke algebras and their graded version


Author: George Lusztig
Journal: J. Amer. Math. Soc. 2 (1989), 599-635
MSC: Primary 16A64; Secondary 20H15, 22E50
MathSciNet review: 991016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 16A64, 20H15, 22E50

Retrieve articles in all journals with MSC: 16A64, 20H15, 22E50


Additional Information

George Lusztig
Affiliation:

DOI: http://dx.doi.org/10.1090/S0894-0347-1989-0991016-9
PII: S 0894-0347(1989)0991016-9
Article copyright: © Copyright 1989 American Mathematical Society